# SDR 2009FA0000885

- Difficulty date: June 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N116PB
- Make and model: Israel 1125
- Aircraft serial: 032
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: PCS06E8805
- Condition: Mismanufactured
- Location: Itt Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE EXPERIENCED INTER TURBINE TEMP (ITT) INDICATION FAULT.  DURING TROUBLESHOOTING OF FAULT, FOUND THE AIRFRAME TO ENGINE ELECTRICAL HARNESS (PN PCS06E880S) (362) CONNECTOR DEFECTIVE.  PRUCHASED NEW CONECTOR.  DURING PRE INSTALLATIONOF THE NEW CONNECTOR IT WAS FOUND THAT CONNECTOR WAS MFG INCORRECTLY.  CONNECTOR PIN ALUMEL AND CHROMEL PIN / SOCKET ARRANGEMENTS ARE NOT CORRECT.
